Hyperbolic metrics, measured foliations and pants decompositions for non-orientable surfaces

Publication: Research - peer-reviewJournal article

DOI

  • A. Papadopoulos
    A. PapadopoulosThe Erwin Schrödinger International Institute for Mathematical Physics
  • R. C. Penner
    R. C. PennerThe Erwin Schrödinger International Institute for Mathematical PhysicsCalifornia Institute of Technology
Original languageEnglish
JournalAsian Journal of Mathematics
Volume20
Issue number1
Pages (from-to)157-182
Number of pages26
ISSN1093-6106
DOIs
StatePublished - 2016

    Keywords

  • Dehn-Thurston theorem, Fenchel-Nielsen theorem, Hatcher-Thurston theorem, Non-orientable surfaces, Pants decompositions, Teichmüller space, Thurston's boundary

See relations at Aarhus University Citationformats

ID: 103115697